# SDR SWAA000070

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AND10133
- Condition: Corroded
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD AFT SIDE, T-CHORD CRACKED, LBL 5.7, WL 184.  REPAIRED CHORD PER SRM.
